# SDR 96ZZZM53

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31029
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1109
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Lock Out Light
- Condition: Illuminated
- Location: Le Slat
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 741 - SEA - DURING DESCENT, THE LEADING EDGE FLAP/SLAT LOCKOUT LIGHT ILLUMINATED.  RESET BOTH ASYMMETRICAL BRAKES, FLAP/SLAT OPERATION CHECKED NORMAL.
